Button to scroll to the top of the page.
SIRBU, MIHAI

Mihai Sirbu

Associate Professor
Department of Mathematics


Mathematical Finance and Applied Probability

sirbu@math.utexas.edu

Phone: 512-471-5161

Office Location
RLM

Postal Address
The University of Texas at Austin
MATHEMATICS
2515 SPEEDWAY, Stop C1200
AUSTIN, TX 78712-1202

Ph.D., Carnegie Mellon University (2004)

Research Interests

Mathematical Finance and Applied Probability

Mathematical Interests: Stochastic Control and Stochastic Analysis, Financial Mathematics

Mathematical Finance Group
http://www.ma.utexas.edu/Seminars/MathFin/

Stochastic Perron's method and verification without smoothness using viscosity comparison: obstacle problems and Dynkin games (with E. Bayraktar) to appear in Proceedings of the American Mathematical Society

Stochastic Perron's method and verification without smoothness using viscosity comparison: the linear case (with E. Bayraktar) Proceedings of the American Mathematical Society, Vol. 140 (2012), 3645-3654

Optimal investment with high-watermark performance fee (with K. Janeček), SIAM Journal on Control and Optimization, Vol. 50, No. 2 (2012), 790-819

A note on admissibility when the credit line is infinite (with S. Biagini) Stochastics, Vol. 84, No. 2-3 (2012), 157-169

Optimal investment on finite horizon with random discrete order flow in illiquid markets (with P. Gassiat and P. Pham)
the International Journal of Theoretical and Applied Finance, Vol 14, No. 1 (2011), 17-40

In Which Models do Mutual Fund Theorems Hold True? (with W. Schachermayer and E. Taflin) Finance and Stochastics, Vol 13 (2009), 49-77

http://math.utexas.edu/users/sirbu/publications.html